# SDR CALA2009102200641

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 24,242 hours, 8,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVERHEAD AT EACH MAIN DOOR AFT GALLEY (1317 LAMPS) DO NOT COME ON.  REPLACE BOTH LAMPS (1317) AT OVERHEAD EMERGENCY EXIT LIGHTS LOCATED CEILING AFT AISLE WAY.  OPS CHECKS GOOD.
